# SDR UALA2012071603833

- Difficulty date: July 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 60,390 hours, 7,086 cycles
- Engine: Pwa PW4056
- System (JASC): 3110 · Instrument Panel
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTEGRAL LIGHTING INOPERATIVE ON CAPTAIN'S INSTRUMENT PANEL.  FIRST OFFICERS OBS RADIO FREQUENCY DISPLAYS.  REPLACED FUSE Y6LF1, ON DIMMER T144, SYS CHECKED GOOD.
